Jump to content

Fatigue


ethansmom
 Share

Recommended Posts

I posted this on the other board but wanted to post it here as well for more input.

I had stopped taking Sectral (beta blocker) after I had my son last December, and resumed taking it again in August because I was having lots of tachycardia and a little lightheadedness again from the POTS. During my pregnancy and postpartum, I was doing very well and was able to go without meds for a long time- so as soon as I started to feel symptomatic, I thought I'd better stay up on things before they got worse. So over the last 2 months, my doctor added Florinef and Pro-Amatine to the regimen. This combo helped me before the pregnancy quite a bit, but lately I feel like the exhaustion is TENFOLD what it's ever been before. I am feeling good otherwise, with some normal POTS symptoms that come and go, but the fatigue is out of hand. I have a 10 month old and I can't keep up with him at all. Could this be from the beta blocker? I take it before I go to bed to try and minimize side effects, but I'm still very sleepy and weak all the time. What route should I go to try and improve the fatigue? Maybe it's just motherhood, and it's never going to go away, lol!!

It seems like I get 8-9 hours of sleep at night, wake up feeling pretty good, and then within 3 hours of waking up I crash, and even if I take a nap, within 3 hours of waking from the nap I am so drowsy I can barely stay awake, and weak all over. The lack of rest feels like it is bringing on my other symptoms, so I feel as if I am getting worse with the meds and not better.... where to go from here? Can I just cold turkey stop the beta blocker for a few days and see how I feel, then resume taking it if it doesn't help? I am going to Florida for 2 weeks and will not be able to see with my doc until I get home...

Link to comment
Share on other sites

Dear ethansmom

I suffer from Pots, Barlow syndrome and Reactive Hypoglycaemia and fully understand all your complaints. I was recently put on to Florinef 0.1 mg and Concor 5mg. It was truly the worst time of my life. I have basically lost a whole month of my life. The side effects from these two drugs are horrible and I recommend you change as soon as possible. I was taken off the drugs and now use Inderal. The change is amazing. I must mention the weight you pick up from Florinef as well as the anxiety is overwhelming.

Please go and get a second opinion :( .

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...